Over the last few months my hair has gotten very thin, brittle, and I’m shedding a LOT. My doctor said it was probably hormones and my age (45 yo female). I started taking Biotin and special shampoos, but they didn’t help. Recently I started digging into the Lisinopril side effects and hair loss is cited. I told my doctor and she told me to discontinue. Has anyone had hair loss on this med, then regrowth after discontinuation?
I am concerned about my liver enzymes that are continually elevated more each doctor visit. I believe taking Linsinopril...6 REPLIES
Can I take estrogen with suboxone and lisinopril? Also is it safe after a partial hystorectomy? I have had one ovary for...1 REPLY
Hi, I have stopped taking clonus ind which was given for migraines. A week later & my legs are hot & ankles are ...2 REPLIES
gabapentin- double vision discontinued and still double vision after 6 days ## Hello, Rose! How are you? How much were y...1 REPLY
Hello doc. I'm 26 yrs & was continuing krimson 35 since 2.5yrs after the diagnosis of pcos. At that time there w...1 REPLY
I had a blood clot from surgery in July. My doc put me on Eliquis for 3 months where I bled excessively and nonstop. Eve...1 REPLY
I have been prescribed lornoxicam for severe back pain but have found no relief. I want to know how many hours I need to...
My beautician said lisinopril definitely causes hair loss. She recommended taking Biotin 5000 mg to help. ## Hello, Lynn...1 REPLY
I have been on lisinopril for almost 3 years.I am experiencing hair loss and thining hair .first I tought It was my low ...5 REPLIES
I have been diagnosed with pcod for more than 10 years. Recently in my hormone test it is identified that testosterone l...2 REPLIES